# SDR SIMA20140519002

- Difficulty date: May 19, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 10,184 hours, 6,551 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

INBD FLIGHT SPOILERS & INBD SPOILERONS CAUTION MSG DURING ARRIVAL TO APPROACH.  PERFORMED SPOST 1 & 2 TEST IAW AMM 27-40-00 FIM 27-41-00.  OPERATIONS CHECKED GOOD.  NO FURTHER DEFECTS NOTED.
